VOL. 195 · NO. 3 | May 2022
Egor Shelukhin
Ann. of Math. (2) 195 (3), 775-839, (May 2022) DOI: 10.4007/annals.2022.195.3.1
KEYWORDS: hamiltonian diffeomorphisms, Periodic points, Floer homology, persistence modules, Smith theory, equivariant cohomology, barcodes, 53D40, 37J10, 37J45
Markus Hausmann
Ann. of Math. (2) 195 (3), 841-910, (May 2022) DOI: 10.4007/annals.2022.195.3.2
KEYWORDS: bordism, formal groups, global equivariant homotopy theory, 57R85, 55N22, 55P91, 14L05
Prakash Belkale
Ann. of Math. (2) 195 (3), 911-995, (May 2022) DOI: 10.4007/annals.2022.195.3.3
KEYWORDS: rigid local systems, multiplicative eigenvalue problem, strange duality, quantum Schubert calculus, KZ equations, 14D05, 14D20, 32G34, 14H60
Ben Krause, Mariusz Mirek, Terence Tao
Ann. of Math. (2) 195 (3), 997-1109, (May 2022) DOI: 10.4007/annals.2022.195.3.4
KEYWORDS: non-conventional ergodic averages, pointwise convergence, variational estimates, inverse theorems, circle method, adelic integres, Fourier methods, 37A30, 37A46, 42A45, 42A50, 42A85‎, 43A25, 11L03, 11L07, 11L15, 11P55
Dmitry Ryabogin
Ann. of Math. (2) 195 (3), 1111-1150, (May 2022) DOI: 10.4007/annals.2022.195.3.5
KEYWORDS: convex body, floating body, Ulam's problem, 52A38, 52A20, 52A10, 52A15
Back to Top